# SDR EE4Y2025070222618

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 41,412 hours, 27,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-E5316-0003, UPPER FUSELAGE PASSENGER CABIN FR16 LH AT DOOR STOP FITTING LOCATION # 7 UPPER AND LOWER INBOARD OPEN HOLES WITH CRACK INDICATION WAS FOUND. PERFORMED FREEZE PLUG FASTENER HOLE REPAIR AT FR16 STOP FITTING # 7 FRAME UPPER  INBOARD HOLE AND FITTING REPLACMENT IAW A320 SRM TASK 53-11-12-300-011 PARAG 2A FIG 001 FIG 005 FIG 006 AND 51-72-11-911-001 REPAIR CATGEROY B.THIS REPAIR IS CLASSIFIED AS MAJOR. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q154 ITEM 2-21.
